The boundary element method for problems with corner points and mixed boundary conditions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1263-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a18,
author = {M. M. Khapaev (Jr.)},
title = {The boundary element method for problems with corner points and mixed boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1263--1267},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a18/}
}
M. M. Khapaev (Jr.). The boundary element method for problems with corner points and mixed boundary conditions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1263-1267. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a18/